# SDR 2003F00389

- Difficulty date: May 25, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LT FIRE BOTTLE DISCHARGE LIGHT CAME ON AND OFF.  SECURED GROUND WIRE AT SQUIB.  OPERATIONAL CHECK GOOD.  (M0
